Chiral Equivariant Cohomology III

Bong H. Lian Brandeis University Andrew R. Linshaw University of California, San Diego Bailin Song University of California, Los Angeles

mathscidoc:1608.01023

American Journal of Mathematics, 132, (6), 1549-1590 , 2010
This is the third of a series of papers on a new equivariant cohomology that takes values in a vertex algebra, and contains and generalizes the classical equivariant cohomology of a manifold with a Lie group action a la H. Cartan. In this paper, we compute this cohomology for spheres and show that for any simple connected group G, there is a sphere with infinitely many actions of G which have distinct chiral equivariant cohomology, but identical classical equivariant cohomology. Unlike the classical case, the description of the chiral equivariant cohomology of spheres requires a substantial amount of new structural theory, which we fully develop in this paper. This includes a quasi-conformal structure, equivariant homotopy invariance, and the values of this cohomology on homogeneous spaces. These results rely on crucial features of the underlying vertex algebra valued complex that have no classical analogues. ,
equivariant cohomology, quasi-conformal structure, equivariant homotopy invariance, homogeneous spaces
[ Download ] [ 2016-08-28 14:56:35 uploaded by lianbong ] [ 399 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{bong2010chiral,
  title={Chiral Equivariant Cohomology III},
  author={Bong H. Lian, Andrew R. Linshaw, and Bailin Song},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828145635516303481},
  booktitle={American Journal of Mathematics},
  volume={132},
  number={6},
  pages={1549-1590 },
  year={2010},
}
Bong H. Lian, Andrew R. Linshaw, and Bailin Song. Chiral Equivariant Cohomology III. 2010. Vol. 132. In American Journal of Mathematics. pp.1549-1590 . http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828145635516303481.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved